Will the vaccine affect my menstrual cycle?
There is no evidence that COVID-19 vaccines affect the menstrual cycle, but this has not been studied in detail yet.
Some women have claimed that after taking the vaccine their periods have either become heavier, lighter, or the duration of the period changed. We don’t know yet if the vaccine is causing these changes, but there are several reasons why the menstrual cycle could change, including changes in diet, weight or exercise routines.
COVID-19 vaccines will not affect your ability to get pregnant, even if there are some temporary changes in your menstrual cycle. If you are on fertility treatment, let a health professional know exactly what treatment you are on before you get the COVID-19 vaccine.
If there are any changes to your menstrual cycle, they should be temporary and harmless. Yet if you are worried, please contact a health professional.
Coronavirus disease (COVID-19) vaccines Q&Ahttps://www.afro.who.int/health-topics/coronavirus-covid-19/vaccines/qa